An Introduction to Optimal Control of FBSDE with Incomplete Information

  • Guangchen Wang
  • Zhen Wu
  • Jie Xiong

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-xi
  2. Guangchen Wang, Zhen Wu, Jie Xiong
    Pages 1-25
  3. Guangchen Wang, Zhen Wu, Jie Xiong
    Pages 27-40
  4. Guangchen Wang, Zhen Wu, Jie Xiong
    Pages 41-58
  5. Guangchen Wang, Zhen Wu, Jie Xiong
    Pages 59-74
  6. Guangchen Wang, Zhen Wu, Jie Xiong
    Pages 75-96
  7. Back Matter
    Pages 97-116

About this book


This book focuses on maximum principle and verification theorem for incomplete information forward-backward stochastic differential equations (FBSDEs) and their applications in linear-quadratic optimal controls and mathematical finance.  ​Lots of interesting phenomena arising from the area of mathematical finance can be described by FBSDEs. Optimal control problems of FBSDEs are theoretically important and practically relevant. A standard assumption in the literature is that the stochastic noises in the model are completely observed. However, this is rarely the case in real world situations. The optimal control problems under complete information are studied extensively. Nevertheless, very little is known about these problems when the information is not complete. The aim of this book is to fill this gap.

This book is written in a style suitable for graduate students and researchers in mathematics and engineering with basic knowledge of stochastic process, optimal control and mathematical finance.


Backward Separation Approach Backward Stochastic Differential Equation Optimal Filtering LQ Optimal Control Stochastic Maximum Principle Closed-form Optimal Solution Mathematical Finance Verification Theorem

Authors and affiliations

  • Guangchen Wang
    • 1
  • Zhen Wu
    • 2
  • Jie Xiong
    • 3
  1. 1.School of Control Science and EngineeringShandong UniversityJinanChina
  2. 2.School of MathematicsShandong UniversityJinanChina
  3. 3.Department of MathematicsSouthern University of Science and TechnologyShenzhenChina

Bibliographic information